MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM H; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM H; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 years and 20 days post implantation due to disassociation of the liner from the cup.The liner was exchanged.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010269, g7 osseoti multihole 62mm h, lot number is 6448885; 11-107019, freedom constr hd 36mm t1 +3mm, lot number is 322330.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports 0001825034 - 2023 - 01866.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Complaint confirmed based on evaluation of medical records.Review of complaint history identified additional similar complaints for the reported item(s) and no additional complaints for the reported part and lot combination(s).Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: constrained liner disassociated from the g7 cup this dr isn¿t sure when.Partial dislocation of the femoral head and dislocated acetabular cup liner.Increased right acetabular inclination angle measures 56 degrees.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM H
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17539483
Report Number0001825034-2023-01865
Device Sequence Number17696625
Product Code PBI
UDI-Device Identifier00880304989108
UDI-Public(01)00880304989108(17)250212(10)6745009
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2025
Device Model NumberN/A
Device Catalogue Number010000986
Device Lot Number6745009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale